# SDR SWIA971306

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part number: 38E966A
- Condition: Failed
- Location: Wing Deice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING DEICE BOOT OUTBOARD, INBOARD AND MIDDLE FAILED IN FLIGHT IN ICING CONDITIONS. RETURNED TO FAT.  REMOVED AND REPLACED 18 PSI REGULATOR.  OPS CHECKS GOOD.
